Doctor insights on:
Medicine For Narcan Overdose
Hi I'm a 25 year old male from Texas. I recently had an overdose and was revived with narcan (naloxone). Does narcan (naloxone) make you fail a UA for bupornephrine?
Narcan&urine drug: NO! . narcan (naloxone) - nalaxone will show up in drug testing (especially if you are going to an office/clinic that does addiction medicine BUT WILL NOT appear in the standard drug screen for employment. Nalaxone is combined with buprenorphine in the medication Suboxone/Zubsolv/Bunavail. But with your recent revived OD you should be seeking help and be honest if you are in treatment but relapsed ...Read more
Can they use Narcan (naloxone) to re-set methadone tolerance. I ake 35mg total a day and sick of it! Constipaion and other drug interactions?
Clarification: Are you asking if Narcan (naloxone) reverses cp? No, it doesn't. Sometimes Botox is used for flexion contractures in hypertonic CP (increased muscle tone, decreased strength.) sometimes surgery is used for tight heel cords, either spinal or at the heel cords themselves. With hypotonia, low resistance to passive movement & decreased strength, no medication increases tone. Physical & occupational therapy help. ...Read more
Withdrawal: Immediate and severe withdrawal-nausea, vomitting, severe pain sensations if chronic use. Just waking up otherwise. ...Read more
Many: Side effects fromnaltrexone include interruptions of heart rythm, rapid heart rate, increase or decrease in blood pressuer; nausea and vomitting; sweating, and withdrawal symptoms if the person has been using the drug. (the brand Narcan (naloxone) has been discontinued in the us). ...Read more
Can you tell me the side effects of Narcan IV for overdose of demerol (meperidine hydrochloride) iv?
Possible: chest pain, fast or irregular heartbeats;
dry cough, feeling short of breath;
sweating, severe nausea or vomiting;
headache, agitation, anxiety, confusion, ringing /ears;
feeling like you might pass out; or
weak pulse, fainting, slow breathing (breathing may stop).
http://www. Rxlist. Com/narcan-side-effects-drug-center. Htm. ...Read more
Probably not: Narcan (naloxone) will reverse respiratory arrest. This means that if a person has stopped breathing due to an overdose of Oxycontin or heroin, for example, Narcan (naloxone) can bring back the drive to breathe. If the person doesn't breathe for a long time, though, the heart will stop, which is called cardiac arrest, due to lack of oxygen. Narcan (naloxone) won't fix that. This is why narcotic abuse is so dangerous. ...Read more
Not completely: Narcan (naloxone) can reverse a narcotic overdose to a point. If someone takes a narcotic overdose, and it is enough to stop breathing, the lack of oxygen and rise in carbon dioxide can cause the heart to stop (cardiac arrest) at that point simply reversing the effect of the narcotic that started the process is not enough, one take additional measures to restore a pulse and resuscitate the patient. ...Read more
Unclear: Usually breathing stops with opiate overdose and then cardiac arrest occurs. Reversing with Narcan (naloxone) may allow breathing to restart, but the cardiac arrest would still have to be treated with CPR and usual measures. Depending on the duration of cardiac arrest attempts may or may not be successful, thus the uncertainty. ...Read more
Is it possible for Narcan (naloxone) to reverse opiate overdose once a cardiac arrest has occurred?
Yes: It is indeed possible. In fact, this is precisely the point of the medication. Once a cardiac arrest has begun, however, removing the effect of the opiate does not necessarily guarantee the end of the cardiac arrest. Often, additional treatment is required. ...Read more
This is a pretty good summery : <a href="http://wiki. Answers. Com/q/can_you_use_narcan_to_treat_alcohol_poisoning" rel="nofollow" target="_blank">http://wiki. Answers. Com/q/can_you_use_narcan_to_treat_alcohol_poisoning</a>
that said Suboxone in non-acute situations has been shown clinically to curb alcohol craving along with opiate craving, however, it is not approved for alcohol use. ...Read more
Yes: Yes!Get a more detailed answer ›
Medical assistant: This might have to do with the particular state law. Paramedics of course give all kinds of injections. If you are a certified medical assistant under the direction and supervision of a prescribing doctor you should be able to do it, . ...Read more
Yes: If someone has severly od to where their respiratory depression has cause irreversable brain damage or cardiac arrest then it would be to late. Compare it to near downing, the person is either revived before these things happen and survives or not. There is a point of no return. The body can not survive very long without oxygen. The brains job is to tell the lungs to breath, heroin suppress this. ...Read more